DSpace Repository

Browsing Mathematics by Subject "Fermat numbers"

Browsing Mathematics by Subject "Fermat numbers"

Sort by: Order: Results:

  • Apriadi; Gemawati, Sri; Musraini (2016-02-04)
    In article we study the densities of several sets connected with the Fermat numbers Fm = 22m+1. This article is a review of the article of Krizek et al. [Journal of Number Theory, 97(2001): 95-112]. In particular, the ...
  • Nisa, Rosa Khairun (wahyu sari yeni, 2019-04-23)
    This article discusses several properties of digital roots of powers of numbers. The digital root of number is one digit value which obtained by calculating the sum of each digit iteratively until one digit number is ...

Search DSpace


My Account